# SDR QXEA2018020500037

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 22,100 hours, 23,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: NAS5625R8
- Condition: Failed
- Location: Roller Guide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE AFT PAX DOOR WAS HARD TO OPEN AND CLOSE.  REMOVED FROM SERVICE.  FOUND FWD LOWER DOOR GUIDE ROLLER SEIZED.  REMOVED AND  REPLACED THE GUIDE ROLLER BEARING. .  OPS TESTED IAW AMM 52-12-00-710-802. TESTED GOOD. AIRCRAFT RETURNED TO SERVICE.
